MAUDE Adverse Event Report: ARTHREX, INC. GLENOID, PE WITH PEG, MEDIUM; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. GLENOID, PE WITH PEG, MEDIUM; PROSTHESIS, SHOULDER, CEMENTED
Model Number GLENOID, PE WITH PEG, MEDIUM
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a revision surgery was performed and the prosthesis was removed.A glenoid construction with allograft was performed and a shoulder prosthesis change to an inverse shoulder prosthesis is planned for the next surgery.No further information received.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Based on the information provided, which may include the device (if available and returned), pictures, videos, event descriptions, and any additional information from the field, arthrex concluded that the most likely cause.The reported failure is most likely due to a patient-specific event, particularly the loosening of the implant as a result of changed conditions in load transfer, respectively, fatigue wear and breakage of the cement bed, and/or tissue reaction to the implant.Directions for use (dfu) dfu-0131 univers ii total shoulder system and univers apex total shoulder system.D.Adverse effects: loosening of the implant as a result of changed conditions in load transfer, respectively, fatigue wear and breakage of the cement bed, and/or tissue reaction to the implant.Loosening is frequently a consequence of one or several of the above-listed risk conditions, but can also be caused by inadequate anchoring technique.Dislocation, subluxation, or inadequate scope of movement as a result of failure to achieve optimum positioning of the implant.Bone fractures as a result of one-sided overload or weakened bone substance.The complaint was confirmed based on the attached pictures and the received devices.Due to the biohazard condition, they were unable to be physically and visually evaluated.

Brand Name
GLENOID, PE WITH PEG, MEDIUM
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18001872
Report Number1220246-2023-08351
Device Sequence Number18051918
Product Code KWS
UDI-Device Identifier00888867057326
UDI-Public00888867057326
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083435
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberGLENOID, PE WITH PEG, MEDIUM
Device Catalogue NumberAR-9105-02
Device Lot Number1144010
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer05/08/2025
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date05/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown